Rocky Mountain Journal of Mathematics

The Shortest Enclosure of Two Connected Regions in a Corner

G. Christopher Hruska, Dmitriy Leykekhman, Daniel Pinzon, Brian J. Shay, and Joel Foisy

Full-text: Open access

Article information

Rocky Mountain J. Math. Volume 31, Number 2 (2001), 437-482.

First available: 5 June 2007

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier


Hruska, G. Christopher; Leykekhman, Dmitriy; Pinzon, Daniel; Shay, Brian J.; Foisy, Joel. The Shortest Enclosure of Two Connected Regions in a Corner. Rocky Mountain Journal of Mathematics 31 (2001), no. 2, 437--482. doi:10.1216/rmjm/1020171569.

Export citation


  • C. Cox, L. Harrison, M. Hutchings, S. Kim, J. Light, A. Mauer and M. Tilton, The shortest enclosure of three connected areas in $\r^2$, Real Anal. Exchange 20 (1994/95), 313-335.
  • J. Foisy, M. Alfaro, J. Brock, N. Hodges and J. Zimba, The standard double soap bubble in $\r^2$ uniquely minimizes perimeter, Pacific J. Math. 159 (1993), 47-59.
  • J. Haas, M. Hutchings and R. Schlafly, The double bubble conjecture, ERA Amer. Math. Soc. 01 (1995), 98-102.
  • M. Hutchings, F. Morgan, M. Ritore and A. Ros, Proof of the double bubble conjecture, (2000), preprint.
  • F. Morgan, Soap bubbles in $\r^2$ and in surfaces, Pacific J. Math. 165 (1994), 347-361.